Posted over a year ago
I too am on 40mgs os simvastain. I am having nose bleeds from the right side. Went to an ENT doctor he asked do you have liver trouble. This got me to start researching nose bleeds and statins. Wow now I know were they are coming from. I never had nosebleeds before
Chadd - Statin drugs can cause an incredible number of different side effects on different people, and they are all bad. You may be lucky if the nosebleed is the only side effect so far. Hopefully, after reading this reply and the other referenced articles, you will understand why statin drugs are totally unnecessary, and why vitamin C will safely prevent heart attacks because it can actually heal the arteries and prevent heart disease. Contrary to all their anti-cholesterol marketing propaganda, cholesterol is not the cause of heart disease. Dr. Linus Pauling discovered almost 20 years ago that the real cause of cardiovascular disease is the lack of sufficient vitamin C necessary for the body to heal and repair damaged arteries. Cholesterol is actually essential for the health of every cell in the body. But statin drugs restrict the body's normal production of cholesterol, and this can cause the degeneration of cell membranes of muscles, joints, and nerves, including the brain. Making matters worse, statin drugs also block the production of the essential nutrient CoQ10. For a better understanding of all of this, I would urge you to read two very informative articles. Since this message board does not allow direct links, just use Google and do a search for jonathan campbell health consultant to find the website. Then in the lefthand column of the page, click on Natural Cardiovascular Disease Therapy to read the first article, and then click on Natural Statin Injury Therapy to read it.